PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On surjections between Banach spaces of continuous functions on separable nonmetrizable compact lines

Volume 246 / 2019

Artur Michalak Fundamenta Mathematicae 246 (2019), 301-320 MSC: Primary 46E15, 46B03, 54F05. DOI: 10.4064/fm600-9-2018 Published online: 15 April 2019


For a compact subset $K$ of $[0,1]$ and a subset $A$ of $K$, we denote by $K_A$ the modification of the two-arrows space with base $K$ and duplicated set $A$. We study necessary conditions for the existence of continuous linear surjections between the Banach spaces $C(K_A)$ of all real continuous functions on $K_A$ spaces. We show that if there exists a continuous linear surjection from $C(K_A)$ onto $C(L_B)$ and $A$ is a member of the additive Borel class $\Sigma _\alpha $ for some ordinal number $1\leq \alpha \leq \omega _1$, then $B\in \Sigma _{\max\{3,1+\alpha \}}$.


  • Artur MichalakFaculty of Mathematics and Computer Science
    A. Mickiewicz University, Poznań
    Umultowska 87
    61-614 Poznań, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image